Nuromol Tablets (Ibuprofen 200mg & Paracetamol 500mg), Ibuprofen Is A Type Of Medicine Called A Non-Steroidal Anti-Inflammatory Drug (NSAID). Ibuprofen Reduces Inflammation / Swelling And Pain By Reducing The Production Of These Prostaglandins. Ibuprofen Also Brings Down A Fever By Reducing The Production Of Prostaglandins In The Brain.
Paracetamol Is A Type Of Medicine To Relieve Pain By Reducing The Production Of Prostaglandins, So That Although The Cause Of The Pain Remains, We Can Feel It Less. Paracetamol Doesn’t Reduce Inflammation. Paracetamol Reduces Fever By Affecting An Area Of The Brain That Regulates Our Body Temperature (The Hypothalamic Heat-Regulating Center).
Nuromol Tablets has an effective combination of two ingredients; Ibuprofen and Paracetamol that are used to treat pain.
For oral use and for short term use only. Only use the minimum effective dose for the shortest time necessary to relieve your symptoms. You should not take Nuromol for longer than 3 days. If your symptoms worsen or persist, consult your doctor. Take 1 tablet with water and food, up to 3 times a day. Leave at least 6 hours between doses. If one tablet does not control symptoms, then a maximum of 2 tablets may be taken up to three times a day. Do not take more than six tablets in any 24 hour period. (Equivalent to 3mg Paracetamol, 12mg Ibuprofen a day). Take Nuromol with food to reduce the likelihood of side effects, take Nuromol with food.
Order & Collect
Free next day collection from In Store
£3.50 or free when you spend £45 or more
Next Day Delivery
£4.75 – place before 7pm for delivery the next day. Excludes weekends
Named Day Delivery
£3.95 – choose a weekday within the next 14 days for delivery
£5.50 – usually delivered between 7am – 1pm
For more information see our delivery help or view our returns policy.
Do not use this medication if you are already taking another medication that contains paracetamol, if you are taking any other pain-relieving products that contain ibuprofen, high dose aspirin or other non-steroidal anti-inflammatory drugs. Do not use Nuromol if you allergic to ibuprofen, paracetamol or any other ingredients that make up this medication.
Yes, like all medication it can cause a range of unwanted side effects. These side effects range from common to rare.
Common side effects:
Uncommon side effects:
Very rare side effects:
For adults: One tablet to be taken up to three times a day with water. Leave at least six hours between doses.
If one tablet does not control the symptoms, a maximum of 2 tablets may be taken up to three times a day. Leave at least six hours between doses
Do not take more than six tablets with in a 24 hour period.
There are no questions yet, be the first to ask something for this product.
Becodefence Plus has a unique double action:
Becodefence Kids nasal Spray works directly where the allergy reaction starts, on the respiratory mucosa of the nose.
Becodefence Kids nasal Spray contains a unique thixotropic formula which when shaken becomes fluid for easy dispersion, then settles back onto the nasal lining as a gel to block allergen contact.
Becodefence Kids works by defusing pollen rapidly, supporting fast clearance of allergens and by forming a micro gel barrier to prevent against further irritation. Therefore, Becodefence Kids should be used at the first sign of symptoms, before the allergic reaction has fully developed.
It can be used by children between 6 – 12 years of age.
Pernaton Green Lipped Mussel Extract Gel contains the purest Green Lipped Mussel Extract with a naturally occurring Glucosamine called Glycosaminoglycans.
The application of Pernaton Green Lipped Mussel Gel creates an instant cooling effect, followed by a warming sensation through increased skin activity.
Pernaton Gel is formulated to aid tissue and joint care, Pernaton Gel can also benefit sportsmen and women when used before warming up and when cooling down after exercise. It has a fresh and pleasant aroma, it is non-greasy and is absorbed immediately.
A natural source of unique nourishing and regenerative substances from the sea, PERNATON Gel also contains invigorating and refreshing Menthol to help provide pain relief. Pine Needle Oil and other essential oils are included, to increase blood circulation and relax aching muscles.
Perna is a multi-functional and natural product which has had significant success in benefiting a number of joint and muscle related problems.Learn More
Nasacort Allergy nasal spray works to relieve allergy symptoms for up to 24 hours. Nasacort Allergy Nasal Spray is thixotropic which means it stays where it is sprayed so it works where it is needed most – in the nose.
Nasacort Allergy nasal Spray has an anti-inflammatory action which brings quick relief from allergy symptoms such as sneezing, congested nose, itchy nose and runny nose.Learn More
Fast-acting and easy-to-apply, LMX4 cream helps alleviates the pain and discomfort associated with a wide variety of skin ailments including minor cuts, irritations, and abrasions, poison ivy, sunburn and other minor burns, and insect bites and stings.
LMX4 Topical Anesthetic Cream contains 4% Lidocaine, which deadens the nerve endings in the skin and surrounding tissue for a numbing effect.
This makes it ideal for use BEFORE painful cosmetic procedures such as tattoos and tattoo removal, body piercings, waxing, tweezing, and laser hair removal, microblading and microdermabrasion, and facial injectables, like Botox and Juvederm.
LMX4 cream is so effective, it is used in doctor’s offices and hospitals before minor surgical procedures, blood draws, and the insertion of IV lines.
LMX4 is for external use only. Do not use in the mouth, nose, or inside the ear, and avoid the area around the eyes.
LMX4 Topical Anesthetic Cream is a must have for every medicine cabinet and first aid kit.Learn More
Daktacort HC is an antifungal cream which is used to treat inflamed sweat rash or Athlete’s Foot.
The Daktacort HC contains the following ingredients:
Sweat rash (candida intertrigo, or ‘thrush’ of the skin folds) is a sore, itchy red rash found in areas where the skin rubs together e.g. below or between the breasts, underarms, tops of legs or the groin or other skin areas.
Athlete’s Foot is a fungal skin infection causing soreness, itching and flaking between the toes or on the soles or sides of the feet. If you have a fungal infection without any symptoms of inflammation, an antifungal medication without hydrocortisone acetate may be more appropriate. Ask your doctor or pharmacist if you are in doubt.
It’s extremely infectious so anyone can pick it up, especially people sharing communal changing rooms and showers.
Once the fungal spores have been transferred onto the feet, they thrive in the warm, moist areas between the toes. The skin soon becomes inflamed and itchy with flaking or cracking occurring.
The infected flakes of skin are then shed onto the floor or into the socks and shoes by walking or friction.
Someone else will be easily infected if they step on these flakes, or if they share towels or footwear with someone who has already got Athlete’s Foot.
What is more, even if you’ve already got rid of your Athlete’s Foot, it’s very easy to re-infect yourself. The spores can live on or in your shoes or socks and if you don’t change them regularly, or treat them with antifungal powders or spray powders, the Athlete’s Foot soon returns.
If you want to avoid the vicious circle of re-infection, here are a few helpful hints.
PHIZZ tablets combine a rehydration formula with vitamins and minerals in a delicious orange flavoured effervescent tablet. The dual formulation makes PHIZZ unique, with applications for flying, traveling and active lifestyles. It is ideal as a hangover tablet.